Journal article icon

Journal article

Extensions of topological spaces with strongly-discrete remainder

Abstract:
The construction of the Alexandroff one-point compactification is extended to provide paracompact extensions of locally compact Hausdorff spaces with strongly-discrete remainder.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Edmund Hall
Role:
Author
Publisher:
Elsevier
Journal:
Topology and its Applications Journal website
Volume:
91
Issue:
1
Pages:
47–50
Publication date:
1999-01-01
ISSN:
0166-8641
Language:
English
Keywords:
Subjects:
UUID:
uuid:6106d68a-3b0e-4f0d-8646-3ce72517efc2
Local pid:
ora:10766
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP